# SDR AALA202111034857

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737*
- Aircraft serial: 31077
- Aircraft time: 36,064 hours, 14,607 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DAMAGED AFT LEFT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
